liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Modules cofinite with respect to an ideal
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 285, no 2, 649-668 p.Article in journal (Refereed) Published
Abstract [en]

[No abstract available]

Place, publisher, year, edition, pages
2005. Vol. 285, no 2, 649-668 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-24712DOI: 10.1016/j.jalgebra.2004.08.037Local ID: 6958OAI: oai:DiVA.org:liu-24712DiVA: diva2:245034
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Melkersson, Leif

Search in DiVA

By author/editor
Melkersson, Leif
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Journal of Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 395 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf